# SDR USAASB97293

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FL766 - AFTER TAKEOFF AT 11,000 FEET (300 KTS) THE AFT CARGO DOOR WARNING LIGHT WAS FLICKERING.  NO PRESSURIZATION LOSS WAS NOTED.  THE CREW ELECTED TO RETURN TO BWI.  THE A/C LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AFT CARGO DOOR SENSOR AND ADJUSTED THE SWITCH.  OPERATIONAL CHECK GOOD.  (M)
